# SDR SWAA2023033021806

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 47,372 hours, 31,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER EMERGENCY EXIT INDICATOR LENS AT ROW 12DEF IS BROKEN<[01] REMOVED AND REPLACED FWD LOWER EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01.
